×

Permanence for nonautonomous \(N\)-species Lotka-Volterra competitive systems with feedback controls. (English) Zbl 1167.34018

Summary: The permanence of nonautonomous \(n\)-species Lotka-Volterra competitive systems with feedback controls is studied. Some new criteria on the permanence for all positive solutions are established. The corresponding results given by Chen are improved.

MSC:

34D05 Asymptotic properties of solutions to ordinary differential equations
92D25 Population dynamics (general)
34H05 Control problems involving ordinary differential equations
93B52 Feedback control
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Ahmad and A.C. Lazer, Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system , Nonlinear Anal. 40 (2000), 37-49. · Zbl 0955.34041
[2] F. Chen, Positive periodic solutions of neutral Lotka-Volterra system with feedback control , Appl. Math. Comp. 162 (2005), 1279-1302. · Zbl 1125.93031
[3] ——–, The permanence and global attractivity of Lotka-Volterra competition system with feedback controls , Nonlinear Anal.: RWA 7 (2006), 133-143. · Zbl 1103.34038
[4] F. Chen, F. Lin and X. Chen, Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control , Appl. Math. Comp. 158 (2004), 45-68. · Zbl 1096.93017
[5] M. Fan, P.J.Y. Wong and R.P. Agarwal, Periodicity and stability in periodic \(n\)-species Lotka-Volterra competition system with feedback controls and deviating arguments , Acta Math. Sinica 19 (2003), 801-822. · Zbl 1047.34080
[6] H. Huo and W. Li, Positive periodic solutions of a class of delay differential system with feedback control , Appl. Math. Comp. 148 (2004), 35-46. · Zbl 1057.34093
[7] Z. Teng and Z. Li, Permanence and asymptotic behavior of the \(N\)-species nonautonomous Lotka-Volterra competitive systems , Comput. Math. Appl. 39 (2000), 107-116. · Zbl 0959.34039
[8] Z. Teng, Z. Li and H. Jiang, Permanence criteria in nonautonomous predator-prey Kolmogorov systems and its applications , Dynamical Systems 19 (2004), 171-194. · Zbl 1066.34048
[9] P. Weng, Existence and global stability of positive periodic solution of periodic integro-differential systems with feedback controls , Comput. Math. Appl. 40 (2000), 747-759. · Zbl 0962.45003
[10] Y. Xia, J. Cao, H. Zhang and F. Chen, Almost periodic solutions in \(n\)-species competitive system with feedback controls , J. Math. Anal. Appl. 294 (2004), 504-522. · Zbl 1053.34040
[11] Y. Xiao, S. Tang and J. Chen, Permanence and periodic solution in competition system with feedback controls , Math. Comput. Model. 27 (1998), 33-37. · Zbl 0896.92032
[12] F. Yin and Y. Li, Positive periodic solutions of a single species model with feedback regulation and distributed time delay , Appl. Math. Comput. 153 (2004), 475-484. · Zbl 1087.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.